# SDR DHL9871713C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 655343313
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER AFT CARGO COMPT DOOR CUTOUT , 2ND STOP FITTING FROM AFT BOTTOM CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-10-1,   N/R 3198.
